facial wasting, body wasting
Oct 12, 2009
hi,i am a healhty 18year survior of hiv. my most recent cocktail is: Truvada 1aday,Viramue 200mg 2dly,testosterone Cyp inj., 2ml once a week along w/ oxandrolone 10mg tabs twice a day.. I am 5'8"and my weight is 137llbs. my normal healthy feeling weight is 150llbs.. I work out w/ 3times a week.I eat very well, 3 to 4 meals a day w/ snacking btwn meals.. i'm am unalbe to add any weight to my frame. my md had me on deca-nandrolone and testosterone inj before and and i was gaining weight and feeling so much better.but i am told that deca is no longer made in the states... is there any other steriod medication that wud be compared to deca?? R.
Response from Mr. Vergel
Deca Durabolin is still available and cheaper than before.
200 mg a week , a conservative dose used in combination with a daily testosterone gel, costs around $12, for a total monthly cost of $48.
Your doctor has to call in a prescription at APSMEDS.com . They will make the product for you. Call that compounding pharmacy ahead of time so that they have your contact info before your doctor calls or faxes the prescription.
I urge you to read Medibolics.com or join my discussion group by emailing email@example.com
I am so surprised about how many doctors do not know that nandrolone is still available. They tend to prescribe oral Oxandrin in its place and forget that Oxandrin can raise liver enzymes. That is why it is extremely important to stay informed!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- What Parts Of The Body Are Affected By Hepatitis?
- Are Canker Sores A Sign Of Ars?
- Does Magic Johnson Still Have Hiv?
- HIV Risk Unprotected Vaginal Sex For A Few Seconds
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.